BibTeX record journals/siamam/GrimshawJ95

download as .bib file

@article{DBLP:journals/siamam/GrimshawJ95,
  author    = {Roger Grimshaw and
               Nalini Joshi},
  title     = {Weakly Nonlocal Solitary Waves in a Singularly Perturbed Korteweg-De
               Vries Equation},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {55},
  number    = {1},
  pages     = {124--135},
  year      = {1995},
  url       = {https://doi.org/10.1137/S0036139993243825},
  doi       = {10.1137/S0036139993243825},
  timestamp = {Fri, 30 Nov 2018 13:24:28 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/GrimshawJ95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier